Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 5(371), Pages 187–188 (Mi umn4947)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Markov processes in the continuous model of stochastic synchronization

A. D. Manita

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm4947

Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:5, 993–995

Bibliographic databases:

MSC: Primary 60J25; Secondary 68M14
Presented: А. В. Булинский
Accepted: 01.08.2006

Citation: A. D. Manita, “Markov processes in the continuous model of stochastic synchronization”, Uspekhi Mat. Nauk, 61:5(371) (2006), 187–188; Russian Math. Surveys, 61:5 (2006), 993–995

Citation in format AMSBIB
\Bibitem{Man06}
\by A.~D.~Manita
\paper Markov processes in the continuous model of stochastic synchronization
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 5(371)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn4947}
\crossref{https://doi.org/10.4213/rm4947}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2328265}
\zmath{https://zbmath.org/?q=an:1152.60338}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..993M}
\elib{https://elibrary.ru/item.asp?id=25787341}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 5
\pages 993--995
\crossref{https://doi.org/10.1070/RM2006v061n05ABEH004364}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244992000010}
\elib{https://elibrary.ru/item.asp?id=18101881}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947242874}


Linking options:
  • http://mi.mathnet.ru/eng/umn4947
  • https://doi.org/10.4213/rm4947
  • http://mi.mathnet.ru/eng/umn/v61/i5/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Manita A., “Brownian particles interacting via synchronizations”, Communications in Statistics - Theory and Methods, 40:19-20 (2011), 3440–3451  crossref  mathscinet  zmath  isi  scopus
    2. Anatoly Manita, “Clock synchronization in symmetric stochastic networks”, Queueing Syst, 2014  crossref  mathscinet  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:393
    Full text:189
    References:37
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021